# SDR DALA2025011600380

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Condition: Low Quantity
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 R1 DOOR ROTARY SNUBBER FLUID INDICATOR LOW. CORRECTIVE ACTION: REMOVED AND REPLACED THE R1 DOOR ROTARY SNUBBER WITH NEW ROTARY SNUBBER IAW B757 AMM 52-11-10. (0760885)
